Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Menstrually confused
    avatar
    Ilovemycats52 posted:
    I am 28 years old. I normally have a 30-31 day cycle. I bleed about three to four days of a moderate amount in a dark red and brown color. I normally have horrible bloating and cramps (to the point of medication) for the week and some months, a week and a half, prior to AF. I engage in relations regularly. I missed a bc pill and took it the next day. My period came two days early. It was only spotting (bright red) for a day and a half and then nothing. I had no bloating or cramps until AFTER I spotted. My real period was due yesterday and AF hasn't appeared yet. What could be going on???
    Reply
     
    avatar
    tlkittycat1968 responded:
    Some women's body's are very sensitive to skipping a pill. It's possible your body is off due to your missing a pill then taking it the next day.

    Pregnancy is also a possibility so if your period doesn't start in the next few days, take a test.
     
    avatar
    mountainmom48 responded:
    If my daughter skips a pill and takes it the next morning, just 10 hours late, she will start her period. Although it is more likely break through bleeding, not necessarily a period. Then it takes awhile to get back on track.

    You may be sensitive in the same way. Might be a good idea to use back up birth control until you get back to your regular cycle. Good luck!


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.